MAUDE Adverse Event Report: PHILIPS INDIA LTD. ZENITION; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

PHILIPS INDIA LTD. ZENITION; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number ZENITION 50
Medical Device Problem Code Radiation Output Failure (4027)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to philips that the system's wireless footswitch was unable to charge or connect, which can impact imaging.No harm was reported to philips.We are conservatively reporting this event as the investigation is ongoing.
 
Additional Manufacturer Narrative
Philips has investigated this complaint.According to additional information collected, the system was not in clinical use when the issue was identified.It was reported to philips that wireless footswitch was not working.Upon troubleshooting, the philips field service engineer (fse) checked with the system onsite and found that the wireless footswitch had remained unused for a long duration, causing the battery to discharge completely.To resolve the issue fse replaced wireless footswitch and base station firmware was updated.After replacement, the system returned to use in good working order.At the time this complaint was received, philips did not have enough information to exclude the potential for death or serious injury on recurrence, and as such the complaint was reported.Since that time, it was identified that the issue occurred without patient involvement and was identifiable prior to procedure commencement, which has led to the determination that this is scenario is not likely to cause or contribute to death or serious injury if it were to recur.As per the instructions for use, the user of the product must institute a user routine checks program.The user of the product shall make sure that all checks and actions have been satisfactorily completed before using the product for its intended purpose.It is instructed to not use the product for any application until the user is sure that the user routine checks have been satisfactorily completed, therefore, as the device was outside of use at the time the issue was identified, the user would identify this issue prior to use and the issue happened due to improper maintenance.Based on re-evaluation, this case is not reportable.The codes were updated based on the investigation outcome.

Brand Name
ZENITION
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
PHILIPS INDIA LTD.
plot no. b-79, midc,
phase-ii, chakan
pune 41050 1
IN  410501
Manufacturer (Section G)
PHILIPS INDIA LTD.
plot no. b-79, midc,
phase-ii, chakan
pune 41050 1
IN   410501
Manufacturer Contact
marjan vos
plot no. b-79, midc,
phase-ii, chakan
pune 41050-1
IN   410501
MDR Report Key22828144
Report Number3003768277-2025-007436
Device Sequence Number9566967
Product Code OWB
UDI-Device Identifier00884838091535
UDI-Public(01)00884838091535
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K183101
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZENITION 50
Device Catalogue Number718096
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2025
Supplement Date Received by Manufacturer11/03/2025
Initial Report FDA Received Date08/18/2025
Supplement Report FDA Received Date11/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/10/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown